Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the uniformization of Souslin $ \mathfrak{F}$ sets


Author: R. C. Willmott
Journal: Proc. Amer. Math. Soc. 22 (1969), 148-155
MSC: Primary 28.10; Secondary 54.00
MathSciNet review: 0241596
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10, 54.00

Retrieve articles in all journals with MSC: 28.10, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241596-5
Article copyright: © Copyright 1969 American Mathematical Society